# SDR CA110125006

- Difficulty date: January 4, 2011
- Submitted: March 15, 2011
- Operation: Air carrier
- Engine: Pwc PW610FA
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Failed
- Location: Nr 1
- Stage of operation: CL
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: A

## Discrepancy

(CAN) POWER LOSS THE PILOT REPORTED THAT NR 1 ENGINE CHIP LIGHT CAME ON ACCOMPANIED BY A LOUD UNUSUAL SOUND WHILE HOVERING AT 4 FT. DURING TAKE OFF FROM RAS SHOUKER BASE HELIPAD AND NR 1 ENGINE TORQUE DROPPED TO ZERO. ENGINE AND RGB TO BE REMOVED FOR FURTHER INVESTIGATION.
